# SDR SWAA106515

- Difficulty date: October 19, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 44,511 hours, 35,797 cycles
- Engine: Cfmint CFM563B1US
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover
- Part number: 3353002020
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

INFLIGHT SHUTDOWN/ DECLARED EMERGENCY.  NR 2 ENGINE SHUTDOWN INFLIGHT DUE TO "0" OIL QUANTITY AND "0" OIL PRESSURE.  FOUND AGB PAD LEAKED.  REMOVED AND REPLACED AGB COVER.
